# SDR DALA2019092405527

- Difficulty date: September 23, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,186 hours, 26,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1284386) INITIAL INSPECTION: CORROSION ON SKIN FROM STA 1825 TO STA 1862 BTW S-29R AND S-23L ON AFT AREA OF AFT PRESSURE BULKHEAD. CORRECTIVE ACTION: (CORROSION LEVEL 2) SKIN WAS REPAIRED PER ETI-57-19-121 REV: 5 AND ER/A 581581-14 REV: ORIGINAL.
